How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Thomas, MD Your Own Question
Dr. Thomas, MD
Dr. Thomas, MD, Board Certified Physician
Category: Medical
Satisfied Customers: 63757
Experience:  Internal Medicine--practice all of internal medicine, all ages, family, also Integrative, CAM, etc
24257177
Type Your Medical Question Here...
Dr. Thomas, MD is online now
A new question is answered every 9 seconds

can an earache cause nausea and dizziness?

Resolved Question:

can an earache cause nausea and dizziness?
Submitted: 4 years ago.
Category: Medical
Expert:  Dr. Thomas, MD replied 4 years ago.
Hello
Yes
Especially if there is middle and/or inner ear infection.
And this can be dangerous. It is possible the antibiotic you were on was not wide spectrum enough.

I would suggest go straight to the ER or urgent care
Have the ear looked at and start proper antibiotics if indicated.

There is also viral inner ear infection which does not need antibiotics but will need anti-nausea and anti-dizziness medicine.

If this is determined to be viral it will have to run its course.


Please Click Accept to give answer credit so I am compensated for time and expertise. Come back if needed. Bonuses and positive feedback most helpful. Answers for informational purposes only, not to replace your physician advice or visit.

Dr. Thomas, MD and 3 other Medical Specialists are ready to help you